# SDR SIMA20140730003

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,337 hours, 25,493 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE COMING FROM LAVATORY, PAX COUGHING ALONG WITH FLIGHT ATTENDANT.  COMPLIED WITH ETN-EM-72-034.  BORESCOPE ON BOTH ENGS REQUESTED.
